I started taking a multivitamin, biotin, and cod liver oil. After the 2nd day I noticed vaginal spotting. This continued until I quit taking the supplements. The spotting stopped immediately. After a week I began taking the supplements again. Again, after a few days the spotting started. I stopped the supplements and the bleeding stopped. I just began supplements again 2 days ago and began spotting today. At this point it is clear that the two are related but I would like answers as to why - has anyone else had this issue - and perhaps there is something better for me to take. Thank you
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.